# SDR SWAA2022110160490

- Difficulty date: October 16, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 787 TO BS807 AND LBL 22 APROX AT AFT CARGO COMPARTMENT 2022-517318 / [01] REPLACED SUPPORT ZEE BETWEEN BS727 TO BS 847 AND LBL 22 APROX AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7500 REV A SEE INDIVIDUALS SIGNOFF BELOW;[02] REPLACED SUPPORT ZEE BETWEEN BS727 TO BS 847 AND LBL 22 APROX AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7500 REV A .RII ;SEE INDIVIDUALS SIGNOFF BELOW.
